MathSciNet Relay Station
MathSciNet bibliographic data
MR741056 (86b:60069) 60G17 (60E07)
Marcus, M. B.; Pisier, G. Characterizations of almost surely continuous $p$-stable random Fourier series and strongly stationary processes. Acta Math. 152 (1984), no. 3-4, 245–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement